EconPapers    
Economics at your fingertips  
 

On the optimal policies of an exponential machine repair problem

Tapani Lehtonen

Naval Research Logistics Quarterly, 1984, vol. 31, issue 2, 173-181

Abstract: We consider an exponential repair model with s machines and one repairman. The machines' failure rates are equal but the repair rate may change from machine to machine. The repairman repairs the failed machines one at a time and in the course of his work he may even interrupt repairing one machine and start another. We compare repair policies and prove an optimality result by means of stochastic order. The proof is based on representing the compared models simultaneously in a special way and comparing then the sample paths of the interesting stochastic processes.

Date: 1984
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://doi.org/10.1002/nav.3800310202

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:31:y:1984:i:2:p:173-181

Access Statistics for this article

More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-20
Handle: RePEc:wly:navlog:v:31:y:1984:i:2:p:173-181